# SDR SWIA2019030545607

- Difficulty date: January 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 35,132 hours, 33,986 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE UNDERSIDE OF THE RT HORIZONTAL STAB LEADING EDGE APPROX 36" FROM VERTICAL STAB. (C-CHECK) HAND-DRESSED DENT IN RT HORIZONTAL STAB L/E BACK TO ORIGINAL CONTOUR (WITHIN AERODYNAMIC LIMITS) REF REO 601R-51-00-309 REV (A) 2017-08-23 AND 601R-55-12-645 REV (A) 2019-02-15.
